# SDR SCNA20250415114

- Difficulty date: March 25, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 54,783 hours, 26,417 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT LOWER SURFACE SKIN IS CRACKED FROM EDGE THROUGH HOLE MARKED.  REPAIRED DAMAGE AT #8 SLAT LOWER SURFACE SKIN IAW B737-800 SRM 57-42-01-2R-8 ALTERNATIVE 1.
